# SDR DALA2021081104597

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 66,968 hours, 8,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DONT PASS TEST DOOR L3 OF DOOR DAMPING IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR DAMPER 3L IN CONDITION SERVICEABLE AT PASSENGER CABIN AS PER A330 AMM 52-22. (1907468)
